# SDR ABXA9700918

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 591036769
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DOOR PAN CRACKED.  REPAIRED CRACK PER DC9 SRM.
